# SDR AMCR2014040705

- Difficulty date: April 3, 2014
- Submitted: April 7, 2014
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N716DV
- Make and model: Cessna 525C
- Aircraft serial: 0049
- Aircraft time: 791 hours, 714 cycles
- Engine: Wilint FJ44
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Condition: Cracked
- Location: Uplock Actuator
- Component: Actuator
- Component part number: 69470103
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAINTENANCE NOTED HYDRAULIC FLUID WAS ON FLOOR UNDER RT MAIN LANDING GEAR WHEEL WELL.  INSPECTION REVEALED THE SOURCE TO BE A CRACKED UPLOCK ACTUATOR FITTING, OTBD END.  WHEN B-NUT WAS REMOVED, DISCOVERED A .1250" CRACK ON THREADED PORTION OF ACTUATOR.  BOTH THE LT AND RT ACTUATORS HAVE JUST BEEN REPLACED 37 HOURS PRIOR FOR CRACKED FITTINGS.  OVERTORQUE OF THE LINE FITTING WAS SUSPECTED, BUT AFTER CHECKING THE LT SIDE LINE, THE TORQUE ON THAT SIDE WAS WITHIN LIMITS.  ALSO, BOTH FITTINGS JUST 37 HOURS PRIOR, USED THE SAME CALIBRATED TORQUE WRENCH.  IT'S OBVIOUS THERE ARE MANUFACTURING DEFECTS IN THESE ACTUATORS.
